# SDR 98ZZZX2245

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5UN
- Make and model: Beech 200BEECH
- Aircraft serial: BB697
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump Housing
- Part number: 310732401
- Condition: Eroded
- Location: Rt Engine Scav
- Part time: 6,770 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL WAS FOUND ON COWL.  INVESTIGATION FOUND THE AFT EXTERNAL SCAVENGE PUMP HOUSING WAS LEAKING OIL.  PUMP WAS DISASSEMBLED AND FOUND CAVITATION EROSION WHICH CAUSED A PIN HOLE THROUGH THE HOUSING.
